MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE TIBIAL INSERT FB SZ 4 RT 12MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE TIBIAL INSERT FB SZ 4 RT 12MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-22-64
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Cyst(s) (1800); Discomfort (2330); Joint Laxity (4526)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 350-12-04 - tibial plate fb sz 4 rt: (b)(6).350-02-04 - talar implant sz 4 rt: (b)(6).350-10-04 - ankle sz 4 locking clip: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total ankle replacement on the right side.Subsequently, the patient experienced a cyst formation, frequent inversion events due to persistent ankle instability and discomfort while ambulating.Enlarging cyst formation under tibia tray leading to potential subsidence.As a result, approximately 6 years after initial replacement, the patient underwent a right ankle revision.No further impact to the patient was reported.No other information is available.

Brand Name
VANTAGE TIBIAL INSERT FB SZ 4 RT 12MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21901994
Report Number1038671-2025-01887
Device Sequence Number18341623
Product Code HSN
UDI-Device Identifier10885862293442
UDI-Public10885862293442
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Catalogue Number350-22-64
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/24/2025
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight116 KG
Patient RaceWhite